I am currently on CD 14. I took my clomid as instructed on days 5-9. I had normal menstrual bleeding Days 1-4, had spotting days 5-12, and now for the past 2 days I have had bleeding and cramps. I called my obgyn office and spoke to the nurse. She relayed the message to the doctor and told me to, "Count today as cycle day 2 and start the clomid on day 5." I explained my concern that I just finished my clomid 5 days ago and that I'm only on CD 14. She repeated herself again and told me to start the clomid as directed. I'm worried that she didn't quite understand what I was saying. I am concerned about taking another dose of clomid so soon. I thought that all the spotting and now bleeding would put up a red flag that something is going wrong. Any words of wisdom or answers that might help?
I would call back and ask to speak to the dr directly. I wouldn't take it again with out talking to them. It sounds like they didn't understand. Maybe they thought you meant you were on 14 DPO vs CD 14?? I read that bleeding while on clomid is not good and that you should not take it if you are bleeding from it, you may need to use Femara instead. I would wait to start it back up until you clerify with them, that just doesn't seem right. If the cramping and bleeding gets too bad you man want to go to ER or urgent care. I hope you get better and it stops!!! Good luck!
I am having the same problem. I have been taking Clomid now for 5 months and am currently taking 150mg on days 5-9. I had my period took clomid as directed. My period lasted until day 15, stopped until day 18 and I have now started bleeding and cramping again. I have never been regular and I am anovulate so this is not unusal, but it is painful and a pain in the butt..anyone else had this problem?? Unfortuately my OB/GYN is out of town alot because I am in a smaller town... so it's not so easy to just go in and see him.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.